Fosamax for steroid induced osteoporosis

The health risks of using Fosamax for a long period of time are still not completely clear. There have been reports that some people who take Fosamax have developed a serious condition called osteonecrosis of the jaw , a condition in which bone tissue in the jaw dies, causing pain and the possible collapse of the jaw bone. There is a lot of buzz about this on the Internet and it does sound scary. However, the condition is uncommon and almost all of the people who have developed the problem have some type of cancer that's related to the bone and have received Fosamax through a vein.

State(required)
Alabama Alaska Arizona Arkansas California Colorado Connecticut Delaware Florida Georgia Hawaii Idaho Illinois Indiana Iowa Kansas Kentucky Louisiana Maine Maryland Massachusetts Michigan Minnesota Mississippi Missouri Montana Nebraska Nevada New Hampshire New Jersey New Mexico New York North Carolina North Dakota Ohio Oklahoma Oregon Pennsylvania Rhode Island South Carolina South Dakota Tennessee Texas Utah Vermont Virginia Washington West Virginia Wisconsin Wyoming

Hi Matron....yes the Steriod can be circulated throughout your body, via your blood stream....Our muscles are supplied with blood, which absorbs the steriod, and will automatically tranfer it to other parts of body.  My rhuematologist has said that she can inject upto 3 points in one session, with a few weeks/month break in between.  By administering an injection into the Gluteal Muscle (bottom muscle), which is one of the major/largest muscles, with the most blood supply, could be the answer to a faster/more diverse result.....also the more you have (or in my case at least), the lesser the effect, so perhaps, if you widened the time-span, you may also get a better result....it has been over 12 months since I have received an injection, but have also not needed an injection into the points of previous injections...making me feel that the steriod has assisted in the healing of these joints.  I am now considering the need for a steriod injection into my R) Facio-maxilla joint, as it has been very tender over last few weeks  (have seen dentist and awaiting results of x-ray, but was told by same dentist about 5 years ago, that this site is affected by arthrites)...Hoping this gives you food for thought.  Bron

Fosamax for steroid induced osteoporosis

fosamax for steroid induced osteoporosis

Media:

fosamax for steroid induced osteoporosisfosamax for steroid induced osteoporosisfosamax for steroid induced osteoporosisfosamax for steroid induced osteoporosisfosamax for steroid induced osteoporosis

http://buy-steroids.org